# SDR DALA2022050203066

- Difficulty date: April 30, 2022
- Submitted: May 2, 2022
- Operation: Air carrier
- Aircraft: N327NW
- Make and model: Airbus A320-211
- Aircraft serial: 297
- Aircraft time: 84,477 hours, 39,000 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorbeam
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3227 CORROSION FLOORBEAM +Y1292 LOCATED BTW FR 66 TO FR 68 AT AFT GALLEY AREA. CORRECTIVE ACTION: REPLACED FLOORBEAM PER A320 SRM 51-72-11 AND 51-42-14. (2217603)
